# SDR 2007UALA02293

- Difficulty date: June 28, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680146904
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: MR25652
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  PIN HOLE LEAK AROUND O-RING ON PRESSURE GAUGE.  REPLACED O-RING, RECHECKED, NO LEAKS FOUND, REPLACED WITH STOCK BOTTLE.  SLIDE PROBLEM ROOT CAUSE:  O-RING HARDENED DUE TO HEAT & OXIDATION & LOST ELASTICITY.
